Minimax Prediction for the Multinomial and Multivariate Hypergeometric Distributions

Tom 25 / 1998

Alicja Jokiel-Rokita Applicationes Mathematicae 25 (1998), 271-283 DOI: 10.4064/am-25-3-271-283

Streszczenie

A problem of minimax prediction for the multinomial and multivariate hypergeometric distribution is considered. A class of minimax predictors is determined for estimating linear combinations of the unknown parameter and the random variable having the multinomial or the multivariate hypergeometric distribution.

Autorzy

  • Alicja Jokiel-Rokita

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek